Archive for Rational Mechanics and Analysis

, Volume 176, Issue 2, pp 165–225

Quasistatic Crack Growth in Nonlinear Elasticity

  • Gianni Dal Maso
  • Gilles A. Francfort
  • Rodica Toader

DOI: 10.1007/s00205-004-0351-4

Cite this article as:
Maso, G., Francfort, G. & Toader, R. Arch. Rational Mech. Anal. (2005) 176: 165. doi:10.1007/s00205-004-0351-4


In this paper, we prove a new existence result for a variational model of crack growth in brittle materials proposed in [19]. We consider the case of n-dimensional nonlinear elasticity, for an arbitrary n≧1, with a quasiconvex bulk energy and with prescribed boundary deformations and applied loads, both depending on time.

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  • Gianni Dal Maso
    • 1
  • Gilles A. Francfort
    • 2
  • Rodica Toader
    • 3
  1. 1.SISSATriesteItaly
  2. 2.LPMTMUniversité Paris 13VilletaneuseFrance
  3. 3.Dipartimento di Ingegneria Civile UdineItaly

Personalised recommendations